# SDR SWAA2017100316852

- Difficulty date: September 14, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 14A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CREASE CORRODED BETWEEN BS 312 TO BS 340 UPPER SURFACE.  R&R CREASE BEAM IAW SRM & DWG.
